How long does methadone withdrawal last

Common Questions and Answers about How long does methadone withdrawal last

methadose

My partner and I have been together since we were 13, when he was 19 he started using Heroin, he has been in 3 dif rehabs, none have worked, he has spent the last 10 years on methadone, over the last 2 years he has tappered himself down and now he is 8 weeks clean, and hasn't touched a thing, he has been brilliant and I am so proud, my only worry is that its been 8 weeks and he is still suffering, not as bad as before when he first started to come off it but he still can't sleep, his legs are
For four months I was on Oxycontin, methadone and percocet 50 mgs a day for the methadone. I took my last pill lasy Sunday morning because I just couldn't take the sweats it gave me.I was put on a newdrug that was a morphine type but the 3 days I thought I was going to die. My husband took me to the emergency room, to be told I was withdrawling. I was given 2 weeks worth of Clonidine patches and sent home. I haven't not slept going on 75 hours. PLEASE how long before I will fall asleep????
It may not be too bad with methadone having such a long half life but you'll certainly be ready for your dose on Wednesday. How are you feeling now?
diarrhea, restlessness, BAD leg cramps, lack of sleep... Is it normal for methadone withdrawal to last 8 weeks? I am starting to think I can't do this!
You need to do this now before your withdrawals set in because methadone withdrawal is as bad as heroin if not worse and 2 times as long. I think your Dr is a clueless bit#h and it pisses me what she is about to put you through. I've been in your shoes I know how it feels. I wish I could help you. I wouldn't wish withdrawals on my worst enemy. It's a terrible feeling. I will keep you in my prayers. If it gets real bad before you can get a solution go to the emergency room.
I did make it though and it has been 2 yrs. How long has your daughter been on methadone? She will have w/ds for at least 6 weeks .Hopefully the mental health facility can help her with that. I would say that it is definately possible for her to be having those things happen because of the intensity of w/d from methadone. Please keep us posted..
I didn't think humans could endure that kind of pain. Does anyone know how much longer this should last. Im going out of my mind but trying to stay strong. Thanks.
Check it out and see if they can help you. Keep us posted on how you are doing.. I have heard the last couple milligrams are the hardest.
Plus I just want to be done with it, even when tapering I still get withdrawals and I sick of feeling like this for months. So anyway I guess my question is how long does methadone wd take? I usually start feeling very sick after a day and a half or so and then it continually gets worse, I get a lot of bad symptoms, cold sweats, hot flashes, stomach cramps, runny nose, watery eyes, restless leg syndrome, it feels like the worst flu!
I have said my goodbyes to my dealer (the one who said he was MY FRIEND) and am using this vacation away from work to get control. How long does this last, do you know?
HI is there any of you who might know how long this withdrawal will last. I walked off metadone at 3mgs I took over a year to get from 75 to 3. I was suprised to still feel sick after a week. Any suggestions for feeling better quicker?
the suboxone will rip out what it can of the methadone from your receptors, and instead of the suboxone filling your receptors, and stopping withdrawals, the suboxone and the methadone (in a sense) fight each other off leaving your receptors empty, causing immediate intense withdrawals...
anyway now i know theres nothing medically wrong with me, i know the symptoms are methadone related (thank god) I just wonder how long this is gonna last, i never thought it would take this long, i came down off meth and had no problems, but thinking about it, my body has had so many chemicals pumped into it for 8yrs (heroin and meth) and now all of a sudden there is nothing.
90 days is a common turning point, but it doesn't stop there. Yes, methadone can take a long time to recover from. I was on twice as much as you and it took me 10 months to feel good. It is rough, but totally worth it. Hang in there. Are you taking vitamins and getting enough electrolytes and amino acids? That really helps. What are your other symptoms, maybe we can help with supplements to get you through.
) because of the amount of methadone that the script was for (3000 mg). I can only imagine how long that would get him put away for? He is someone who really wants help and has just started seeing a new doctor to get off methadone and then step down off of subutex. I was told by the police officer on Friday that he would be put in a medical ward because of his withdrawls. When I went to see him today for his 15 minute constitutional visit I found out this did not happen.
And believe it or not, I actually only went one night without sleep, albeit the other nights I only got about 4 hours but that was a miracle considering how mad methadone withdrawal is. I was able to get my hands on several Elavil, its an anti depressent that works wonders for sleep, I would take only one Elavil at night along with a few benadryl. I also took my prescription for Klonopin which helped a lot, and some nuerontin.
I have had 4 different doctors prescribe methadone. The last one I've had for about 3 1/2-4 years,and she was my pcp. She would only do 1 thing at each appointment and not very well, if I got sick the day before my meds refill and asked her to look in my throat or ears, she would say" Do you want your pain meds, or for me to look at your ears?" She found cancer in my paps smear in Oct of 09 and has done nothing about it, including doing my mammogram.
CHINESE HERBS and ACCUPUNCTURE seem to be two of the best ways to treat withdrawal syndrome, and the long-term "post accute withdrawal syndrome" (or "abstinance syndrome"). Methadone has a long-term post accute withdrawal period - sometimes it NEVER goes away. I've heard of people getting off of methdone for a few years, and after being miserable the whole time they get back on methadone - why be miserable when a medication allows you to feel "normal" again?
I feel like I have a body of a 80 year old women and I'm 33. I would rather withdrawal from heroin than methadone. It's the hardest thing I have ever had to do. Everyone keeps saying everyday will get better and every week that goes by I keep praying for this to all be over with, but it still isn't and it's like I'm in a nightmare only I can't sleep! I wish I could sleep so I wouldn't feel this way, but I can't stay asleep for longer than 30 minutes.
MedHelp Health Answers